Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Post CES Issues

Bambi2388BBambi2388 Posts: 1
edited 11/27/2014 - 7:43 PM in Lower Back Pain
3 years ago this January I had cauda equina syndrome caused by a tarlov cyst. I ended up with a CSK leak and multiple infections. Fast forward to now I have been left foot drop requiring an AFO, a bladder that I have to go every two hours, dependant on laxatives, and chronic lower back pain and nerve pain. I use Motrin heavily. In the past 24 hours I had to dig out the Caths that I haven't use since 8 months post op my other leg has become weak and the general weakness has gotten worst. The pain is terrible. I called my neurosurg who brushed it off and told me to pick up steroids and a pain med RX in the morning. My gut says CES again but neurosurg seems less normal. Is it normal to get a "flair up" as the doctor is saying or is my guy right? Thanks!


Sign In or Register to comment.